MathSciNet Relay Station
MathSciNet bibliographic data
MR1813162 (2002e:62059) 62H15
Groeneboom, Piet; Truax, Donald R. A monotonicity property of the power function of multivariate tests. Indag. Math. (N.S.) 11 (2000), no. 2, 209–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement